MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; SUCTION UNIT

DEVILBISS HEALTHCARE LLC DEVILBISS; SUCTION UNIT
Model Number 7305P-D-EXF
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare was notified of an incident involving a suction unit by a distributor, who stated that the unit had "no suction." there was no report or evidence of illness, injury or medical treatment associated with the complaint.The unit was returned and evaluated and failed initial suction testing.The root cause was determined to be an umbrella-style check valve that had dislodged from the compressor cylinder.Devilbiss has an active capa associated with valve/cylinder complaints.

Brand Name
DEVILBISS
Common Device Name
SUCTION UNIT
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jillian forster
99 seaview blvd
ste 210
port washington, NY 11050
5169984600
MDR Report Key15868761
Report Number2515872-2022-00190
Device Sequence Number12064634
Product Code JCX
UDI-Device Identifier00885304008873
UDI-Public00885304008873
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K982304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection,Repair
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7305P-D-EXF
Device Catalogue Number7305P-D-EXF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown